# SDR AALA202210056509

- Difficulty date: October 2, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 737
- Aircraft serial: 40629
- Aircraft time: 25,725 hours, 3,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204666101
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT INOPERATIVE AT LAVATORY 3F-1RC DOOR FORWARD SIDE. **SUPPLEMENTAL REPORT  FOR AALA202210036509: REPLACED LIGHT ASSEMBLY PER AMM 33-51-06. OPERATIONAL CHECK GOOD.** (CLOSED)
